English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49378/84106 (59%)
造訪人次 : 7371582      線上人數 : 96
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/80649


    題名: Scalar Spheroidal Harmonics in Five Dimensional Kerr-(A)dS
    作者: Cho, Hing-tong;Alan S. Cornell;Jason Doukas;Wade Naylor
    貢獻者: 淡江大學物理學系
    日期: 2012-08
    上傳時間: 2013-02-25 12:21:31 (UTC+8)
    出版者: Tokyo: Institute of Pure and Applied Physics
    摘要: We rewrite expressions for a general five dimensional metric on a Kerr-(A)dS black hole background, based on the derivation given be Chen, Lü and Pope [W. Chen, H. Lu and C. N. Pope, Class. Quantum Grav. 23 (2006), 5323, hep-th/0604125]. The Klein-Gordon equation is explicitly separated using this form and we show that the angular part of the wave equation leads to just one spheroidal wave equation. We then present results for the perturbative expansion of the angular eigenvalue in powers of the rotation parameters up to 6th order and compare numerically with the continued fraction method.
    關聯: Progress of Theoretical Physics 128(2), pp.227-241
    DOI: 10.1143/PTP.128.227
    顯示於類別:[物理學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML134檢視/開啟
    PTP-128-227.pdf221KbAdobe PDF408檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋